MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA093901A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturer narrative: cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.
 
Event or Problem Description
On (b)(6) 2020, the patient was being implanted with a gore® viabahn® vbx balloon expandable endoprosthesis (vbx) to treat stenosis of the brachiocephalic artery.An 8 fr silk road sheath was used during the procedure.It was reported the vbx was advanced and implanted with no issue.However, during withdrawal of the catheter resistance was met.The catheter was able to be withdrawn through the sheath.It was noted the balloon had become separated from the catheter and was located within the portion of the sheath in the patient.The sheath and balloon were successfully withdrawn from the patient together.The patient tolerated the procured.
 
Additional Manufacturer Narrative
Updated h6 investigation conclusion - 4315 cause not established.
 
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified that the lot met all pre-release specifications.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
marcos ayala
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11098137
Report Number2017233-2020-01565
Device Sequence Number13659042
Product Code PRL
UDI-Device Identifier00733132637348
UDI-Public00733132637348
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model NumberBXA093901A
Device Catalogue NumberBXA093901A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer04/01/2021
06/28/2022
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date04/01/2021
06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown